# SDR C2XA08CL134

- Difficulty date: December 17, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 18,567 hours, 14,181 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Thermostat
- Part number: 8166243
- Part serial: 9905032
- Condition: Faulty
- Location: Bleed System
- Part time: 18,567 hours, 14,181 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 2293 THE CREW REPORTED A BLEED 1 OVERTEMP MSG ON CLIMB IN ICING CONDITIONS.  THE ACFT RETURNED TO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED AND REPLACED THE NR 1 FAN AIR VALVE CONTROL THERMOSTAT.  OPS CHECKS WERE GOOD.
